# SDR 95FDEA01562

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Auto Feed Syst
- Condition: Inoperative
- Location: Inner Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 370 CREW NOTICED LEFT FUEL FEED MSG ON ECAM.  FUEL PAGE SHOWED NO FUEL WAS BURNING FROM THE INNER TANKS, X-FEED WAS OPENED.  O/B FUEL WAS 3.2 + 3.0, LEFT INNER PUMPS WERE TURNED OFF, THEN BACK ON AFTER SEEING NO FUEL BURN.  NO ECAM WARNINGS OCCURRED, INNER TANKS STARTED BURN ON GND.  REMOVED AND REPLACED RELAY 133QA PER 28-21-00 PRECAUTIONARY, SYS OPS CK NORMAL IN MANUAL MODE PER MM 28-21-00.  PRECAUTIONARY INOP AUTO FEED SYS.  TRANSFERRED TO DDL PER MEL 28-11 CAT B, EXP 10-20-95 CTL NR 1018068.
